# SDR ASAA1159451

- Difficulty date: April 12, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 15,556 hours, 5,082 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Malfunctioned
- Location: Apu Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT TREND DATA SHOWS EGT HAS SHIFTED ABOVE THE ESTABLISHED THRESHOLD.  REPLACED 10 APU FUEL NOZZLES PER MM 49-31-14-000-801 AND MM 49-31-14-400-801.  STARTED AND RAN APU FOR 5 MINS NO LEAKS NOTED.
